# SDR SWAA2023041916355

- Difficulty date: March 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-191520<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012; DUE DATE: 17-DEC-23.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012; DUE DATE: 17-DEC-23.;[03] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012; DUE DATE:17-DEC-23.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] RII ITEM  REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW. TASKCARD COMPLETED;[06] CORREPTED STEP  REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] RII ITEM  REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.
